English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On configuration spaces of plane polygons, sub-Riemannian geometry and periodic orbits of outer billiards

MPS-Authors
/persons/resource/persons236297

Tabachnikov,  Sergei
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Genin, D., & Tabachnikov, S. (2007). On configuration spaces of plane polygons, sub-Riemannian geometry and periodic orbits of outer billiards. Journal of Modern Dynamics, 1(2), 155-173.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2B29-F
Abstract
There is no abstract available